Ігор Шевчук
Ігор Шевчук
КНУ імені Тараса Шевченка, механіко-математичний факультет, кафедра математичного аналізу
Подтвержден адрес электронной почты в домене npu.edu.ua
НазваниеПроцитированоГод
Приближение многочленами и следы непрерывных на отрезке функций
ИА Шевчук
Наукова думка, 1992
152*1992
Theory of uniform approximation of functions by polynomials
VK Dzyadyk, IA Shevchuk
Walter de Gruyter, 2008
842008
Piecewise monotone pointwise approximation
GA Dzyubenko, J Gilewicz, IA Shevchuk
Constructive approximation 14 (3), 311-348, 1998
321998
Uniform and pointwise shape preserving approximation by algebraic polynomials
KA Kopotun, D Leviatan, A Prymak, IA Shevchuk
Surveys in Approximation Theory 6 (201), 1, 2011
292011
The degree of coconvex polynomial approximation
K Kopotun, D Leviatan, I Shevchuk
Proceedings of the American Mathematical Society 127 (2), 409-415, 1999
231999
Comonotone approximation
J Gilewicz, IA Shevchuk
Fundamentalnaya i prikladnaya matematika 2 (2), 319-363, 1996
211996
Coconvex approximation
D Leviatan, IA Shevchuk
Journal of Approximation Theory 118 (1), 20-65, 2002
202002
Interpolatory pointwise estimates for polynomial approximation
HH Gonska, D Leviatan, IA Shevchuk, HJ Wenz
Constructive approximation 16 (4), 603-629, 2000
202000
Some positive results and counterexamples in comonotone approximation, II
D Leviatan, IA Shevchuk
Journal of approximation theory 100 (1), 113-143, 1999
201999
Nearly comonotone approximation
D Leviatan, IA Shevchuk
Journal of approximation theory 95 (1), 53-81, 1998
201998
Nearly comonotone approximation
D Leviatan, IA Shevchuk
Journal of approximation theory 95 (1), 53-81, 1998
201998
On coapproximation of monotone functions
IA Shevchuk
Dokl. Akad. Nauk SSSR 308 (3), 537-541, 1989
201989
Convex polynomial approximation in the uniform norm: conclusion
KA Kopotun, D Leviatan, IA Shevchuk
Canadian Journal of Mathematics 57 (6), 1224-1248, 2005
182005
Coconvex polynomial approximation
D Leviatan, IA Shevchuk
Journal of Approximation Theory 121 (1), 100-118, 2003
172003
Some positive results and counterexamples in comonotone approximation
D Leviatan, IA Shevchuk
journal of approximation theory 89 (2), 195-206, 1997
171997
Approximation of monotone functions by monotone polynomials
IA Shevchuk
Matematicheskii Sbornik 183 (5), 63-78, 1992
161992
New moduli of smoothness: weighted DT moduli revisited and applied
KA Kopotun, D Leviatan, IA Shevchuk
Constructive Approximation 42 (1), 129-159, 2015
122015
Boundedness by 3 of the Whitney interpolation constant
J Gilewicz, YV Kryakin, IA Shevchuk
Journal of Approximation Theory 119 (2), 271-290, 2002
122002
One construction of cubic convex spline
IA Shevchuk
Proceedings of ICAOR 1, 357-368, 1997
121997
Approximation of monotone functions: a counter example
RA DeVore, D Leviatan, IA Shevchuk
Curves and Surfaces with Applications in CAGD, Proceedings of the Chamonix …, 1996
111996
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20